zbMATH — the first resource for mathematics

One barrier reflected backward doubly stochastic differential equations with continuous generator. (English. Abridged French version) Zbl 1176.60041
Summary: We prove the existence and uniqueness of solutions to Reflected Backward Doubly Stochastic Differential Equations (RBDSDEs) with one continuous barrier and uniformly Lipschitz coefficients. The existence of a maximal and a minimal solution for RBDSDEs with continuous generator is also established.

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI
[1] Alibert, J.J.; Bahlali, K., Genericity in deterministic and stochastic differential equations, (), 220-240 · Zbl 0981.60062
[2] Dellacherie, C.; Meyer, P.A., Probabilité et potentiel. I-IV, (1975), Hermann Paris
[3] El-Karoui, N.; Kapoudjian, C.; Pardoux, E.; Peng, S.; Quenez, M.C., Reflected solutions of backward SDE and related obstacle problems for pdes, Ann. probab., 25, 2, 702-737, (1997) · Zbl 0899.60047
[4] Ouknine, Y., Reflected backward stochastic differential equations with jumps, Stochastics stochastics rep., 65, 1-2, 111-125, (1998) · Zbl 0918.60046
[5] Pardoux, E.; Peng, S., Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probability theory and related fields, 98, 209-227, (1994) · Zbl 0792.60050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.